Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 21 found articles
 
 
  Mathematical description of nonstationary aerodynamic characteristics of a passenger aircraft model in longitudinal motion at large angles of attack
 
 
Title: Mathematical description of nonstationary aerodynamic characteristics of a passenger aircraft model in longitudinal motion at large angles of attack
Author: Petoshin, V. I.
Chasovnikov, E. A.
Appeared in: Journal of applied mechanics and technical physics
Paging: Volume 52 (2011) nr. 3 pages 390-396
Year: 2011
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands